MathSciNet Relay Station
MathSciNet bibliographic data
MR106953 20.00
Newman, M.; Reiner, I. Inclusion theorems for congruence subgroups. Trans. Amer. Math. Soc. 91 1959 369–379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement